# SDR IXXA20170802257

- Difficulty date: May 10, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,225 hours, 41,757 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Part number: 114T2226
- Condition: Corroded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SLAT INBOARD AUX TRACK ATTACH FITTING INBOARD LOWER STRUT CORRODED AROUND NUTPLATE. REMOVED AND REPLACED STRUT IAW B767 DRAWING 114T2226.  AIRCRAFT GROUNDED.
